I work at Walmart as a cashier, almost 3 months ago I was on the ADHD medicine concerta, I almost fainted while working and was forced to go home. I took myself off the medicine then went back to the doctors 2 days after, he decreased my dose and I went back to work. After getting flushed a week later I went back and apparently my heart was racing as though I was exercising my doctor put it. He took me off the medicine. I went back a week later told him I was feeling fine although I wasn't. So I kept working and having to sit down occasionally, at this point everyone knows and tries to get me off a register when I need to.
About 2 weeks after that I decided to go back and my doctor noticed an abnormal heart beat while listening to my heart, he then sent me for a stress echo and to wear a holter monitor. The holter monitor showed that I had extra beats only at work.
My step-mom is convinced it is anxiety while I think it's something else.
The symptoms I have usually don't happen at the same time. I will get flushed at times and I've had times when I was warm in my torso area and my hands and feet were very cold. I have gotten bad headaches, light headed, nauseous, dizzy, felt like I want getting enough air, and one time where I don't think I was breathing at all. I have almost passed out 2 times in the past week. I have been exhausted lately, even putting my hair into a pony tail.
She doesn't want me to go in for a tilt table test while our family doctor suggested it.
There have also been 3 times walking the mall where I felt dizzy or gotten a bad headache.
Anyway thanks for even reading this.
Also this specific thing has been going on the last 2 and a half months. Sitting down usually helps me when I'm at work, my managers will actually take over my line if I feel like I can barely stand or work.
I think you should check this up properly. You should probably listen to your doctor. You don't seem like an anxious person either. That doesn't mean that it is necessarily something dangerous, sometimes the body does strange things, but you should still check it up properly.
No disrespect to your step-mom but is she a doctor?
I would listen to your doctor as well. Do the tilt table study. This is how most people are dx with POTS/Orthostatic Hypotension/Vasovagal Syncope/Neurally Mediated Hypotension, etc.
POTS is underdiagnosed and most often dx as an anxiety disorder.
Personal history of mine will be that those lights in Walmart, Sam's Club, Home Depot, Target, etc. I never had a problem in stores until a few years ago and after making a comment to the customer service person at **'s Wholesale club telling them that I didn't understand how they could work under those lights as they make me feel sick.....one employee said oh it took alot of getting used to. So of course, I said what do you mean and she said when they first got installed...I asked then when that was and at the time she said 2 years ago (now would be 4 years) and looking back at it at that time....that was exactly when I started having issues in stores.
A neurologist told me the store lighting is bad and wear sunglasses inside. Never knew why I would see people doing that but now I know. Try sunglasses and see if it helps until you get to a specialist or testing done.
Personally I think it is smart for your dr. to advise the Tilt Table Study so quickly....most wait forever to get referred for that study.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.